# SDR AWXA200200849

- Difficulty date: August 28, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - LANDING GEAR - FLT 0794 - AFTER LANDING AT PHX EN ROUTE FROM IAH AT LATER STAGE OF LANDING ROLL; THE NOSE LANDING GEAR COLLAPSED CAUSING SEVERE DAMAGE TO AIRFRAME, ENGINES, AND NOSE LANDING GEAR.
